Abraham Avnisan

Artist-in-Residence
University of Washington Bothell
Participe à 4 sessions
Abraham Avnisan is an experimental writer and new media artist whose work is situated at the intersection of image, text, and code. He has exhibited his work at the Chicago Architecture Biennial, the Libraries at the Niels Bohr Institute in Copenhagen, Denmark, the Vild med ORD literary festival in Aarhus, Denmark, the 2015 &NOW Conference of Innovative Writing, among others. He holds an M.F.A in Poetry from Brooklyn College and an M.F.A. in Art and Technology Studies from The School of the Art Institute of Chicago. Abraham is a full time Artist-in-Residence at University of Washington Bothell.

Sessions auxquelles Abraham Avnisan participe

jeudi 16 août, 2018

Fuseau horaire: EDT/Eastern Time (US & Canada)
10:00 AM
10:00 AM
Talk
Abraham Avnisan, University of Washington Bothell (Participant.e)
Electronic Epistemologies - 1 heure 15 minutes - 10:00 AM  -  11:15 AM
Pavillon J.-A. DeSève (DS) UQAM - DS-1420 Panel
Ali Pearl, University of Southern California (Modérateur.rice) Lillian-Yvonne Bertram (Participant.e) Abraham Avnisan, University of Washington Bothell (Participant.e) Ali Pearl, University of Southern California (Participant.e)
7:30 PM
7:30 PM
Cocktail & Soirée de Performances bleuOrange - 2 heures - 7:30 PM  -  9:30 PM
Université Concordia - Édifice EV - Black Box - 0S3-845 Performances
Simon Dumas, Rhizome (Participant.e) Judd Morrissey, The School of the Art Institute of Chicago (Participant.e) Abraham Avnisan, University of Washington Bothell (Participant.e) Scott Rettberg, University of Bergen (Participant.e) Roderick Coover, Temple University (Participant.e) Rodrigo Velasco, Yecto (Participant.e) Leonardo Flores, Professor of English, University of Puerto Rico: Mayagüez (Modérateur.rice) Anais Guilet, Université Savoie Mont Blanc (Modérateur.rice)
Inside my gorge - 8 minutes - 7:30 PM  -  7:38 PM   Partie de: Cocktail & Soirée de Performances bleuOrange
Performance
Judd Morrissey, The School of the Art Institute of Chicago (Participant.e) Abraham Avnisan, University of Washington Bothell (Participant.e)

Sessions auxquelles Abraham Avnisan assiste

mardi 14 août, 2018

Fuseau horaire: EDT/Eastern Time (US & Canada)
3:45 PM
3:45 PM
Pavillon J.-A. DeSève (DS) UQAM - DS-1420 Panel
John Cayley, Brown University (Modérateur.rice) Allison Parrish, New York University (Participant.e) david jhave johnston, Glia.ca (Participant.e) Kyle Booten, Neukom Institute, Dartmouth College (Participant.e) John Cayley, Brown University (Participant.e)
5:15 PM
5:15 PM
Écomusée du Fier Monde - Pool Talk
Marianne Cloutier, Université de Montréal (Modérateur.rice) Eduardo Kac, School of the Art Institute of Chicago (Participant.e)
7:30 PM
7:30 PM
Soirée de Performances bleuOrange - 2 heures - 7:30 PM  -  9:30 PM
Écomusée du Fier Monde - Pool Performances
Laura Hyunjhee Kim, SEICA Human Interaction Labs / University of Colorado Boulder (Participant.e) Marjorie Luesebrink, ELO (Participant.e) Alex Saum Pascual, UC Berkeley (Participant.e) Christopher Boucher, Boston College (Participant.e) Allison Parrish, New York University (Participant.e) Zach Whalen, University of Mary Washington (Participant.e) Alice Van der klei, UQAM (Modérateur.rice) Stuart Moulthrop, U. Wisconsin-Milwaukee (Modérateur.rice)

mercredi 15 août, 2018

Fuseau horaire: EDT/Eastern Time (US & Canada)
11:30 AM
11:30 AM
Humor & Constraint in Electronic Literature - 1 heure - 11:30 AM  -  12:30 PM
Pavillon J.-A. DeSève (DS) UQAM - DS-R510 Keynote
Nick Montfort, MIT (Modérateur.rice) Rui Torres, Universidade Fernando Pessoa (Participant.e)
7:30 PM
7:30 PM
Soirée de Performances bleuOrange - 2 heures - 7:30 PM  -  9:30 PM
Eastern Bloc - Grande Salle Performances
Alexandra Saemmer (Participant.e) Ottar Ormstad (Participant.e) Alan Bigelow, Medaille College (Participant.e) Jonathan Bélisle (Participant.e) Philippe Boisnard, indépendant (Participant.e) david jhave johnston, Glia.ca (Modérateur.rice) Christopher Funkhouser (Participant.e) Fulla Abdul-Jabbar, School of the Art Institute of Chicago (Participant.e) Eva Quintas, TOPO - Laboratoire d'écritures numériques (Modérateur.rice) Serge Bouchardon, Université de Technologie de Compiègne (Participant.e)

jeudi 16 août, 2018

Fuseau horaire: EDT/Eastern Time (US & Canada)
2:00 PM
2:00 PM
Video Games & Disruptive Technologies - 1 heure 15 minutes - 2:00 PM  -  3:15 PM
Pavillon J.-A. DeSève (DS) UQAM - DS-1540 Panel
Davin Heckman, Winona State University (Modérateur.rice) Alan Sondheim, Independent (Participant.e) Talan Memmott, Winona State University (Participant.e) Matt Schneider (Participant.e)
3:45 PM
3:45 PM
Archives & Interfaces - 1 heure 15 minutes - 3:45 PM  -  5:00 PM
Pavillon J.-A. DeSève (DS) UQAM - DS-1540 Panel
Stuart Moulthrop, U. Wisconsin-Milwaukee (Modérateur.rice) Jeremy Douglass, UC Santa Barbara (Participant.e) Manuel Portela, University of Coimbra (Participant.e) Maria Cecília Palma Magalhães, UNIVERSIDADE DE COIMBRA (Participant.e) Jeffrey T. Johnson (Participant.e)

vendredi 17 août, 2018

Fuseau horaire: EDT/Eastern Time (US & Canada)
6:30 PM
6:30 PM
ELO 2018 Banquet - 5 heures - 6:30 PM  -  11:30 PM
Cabaret du Lion d'Or - Salle de banquet Banquet